SINGULARITIES OF THE TANGENT DEVELOPABLE SURFACE OF A SPACE CURVE

David Mond

The Quarterly Journal of Mathematics · 1989 · 54 citations · 0 references

Concepts

Abstract

Journal Article SINGULARITIES OF THE TANGENT DEVELOPABLE SURFACE OF A SPACE CURVE Get access DAVID MOND DAVID MOND Mathematics Institute, University of Warwick Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 40, Issue 1, March 1989, Pages 79–91, https://doi.org/10.1093/qmath/40.1.79 Published: 01 March 1989 Article history Received: 28 July 1986 Revision received: 04 November 1987 Published: 01 March 1989